ON A BOUNDARY VALUE PROBLEM FOR A STURM-LIOUVILLE TYPEDIFFERENTIAL INCLUSION

Aurelian CERNEA

Journal of Systems Science & Complexity ›› 2010, Vol. 23 ›› Issue (2) : 390-394.

PDF(128 KB)
PDF(128 KB)
Journal of Systems Science & Complexity ›› 2010, Vol. 23 ›› Issue (2) : 390-394. DOI: 10.1007/s11424-010-8017-9
article

ON A BOUNDARY VALUE PROBLEM FOR A STURM-LIOUVILLE TYPEDIFFERENTIAL INCLUSION

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Complexity, 2010, 23(2): 390-394 https://doi.org/10.1007/s11424-010-8017-9

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(128 KB)

Accesses

Citation

Detail

Sections
Recommended

/